# SDR AALA20110618SJU01

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 63,903 hours, 22,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE OF RIGHT AFT LAVATORY INOPERATIVE.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
